Free shipping over £30 in UK - Next day delivery available - Shipping to all Europe

Calpol - Sixplus Fastmelts Paracetamol 24 Tablets

Calpol - Sixplus Fastmelts Paracetamol 24 Tablets

Regular price £7.60 Sale

We are required by law to ask a few questions to ensure this medicine is suitable for the person it is intended for. This medicine is sold under the professional discretion of our pharmacists and therefore may be cancelled and refunded if our team is not satisfied with the information provided. Please ensure that you fill in answers for all products listed below.

Calpol - Sixplus Fastmelts Paracetamol 24 Tablets
Answer Questions (Required)

By submitting this order - "I confirm that I have read the information in this questionnaire and answered all questions correctly" (please review). "I will follow the advice given to me and read the product leaflet before use."

The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide when you check out are correct.

Calpol - Sixplus Fastmelts Paracetamol 24 Tablets

Calpol SixPlus Fastmelts Strawberry Flavour 6+ Years 24s

Calpol Six plus Fastmelts help to relieve pain and lower temperature when there is a fever.

  • Provide effective, soothing relief from fever, colds, earache, aches and pains and sore throats
  • Starts to work on fever in just 15 minutes, without being harsh on the tummy
  • The only dissolve-in-the-mouth tablet for on-the-go pain relief that's specially designed for children aged 6 and over
  • Melt on the tip of the tongue, no need for water
  • Strawberry flavour
  • Suitable for children from 6-12 years of age.

 

Suitable for
Suitable for Adults and children over 6 years and over.


Age Restriction

You must be at least 16 years old to purchase this product.

How to use
Please read the enclosed leaflet carefully before use.

They are most suitable for children from 6 to 12 years of age and are not recommended for children under 6 years old.

To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six Plus® Fastmelts should be sucked gently until they melt on the tongue. There is no need to take with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoon of water or milk.

For oral use only. Never give more medicine than shown in the table. Do not exceed the stated dose.

Child's Age: 6-9 years; How Much - Up to 4 times a day: 1 tablet

Child's Age: 9-12 years; How Much - Up to 4 times a day: 2 tablets

Child's Age: 12-16 years; How Much - Up to 4 times a day: 2-3 tablets

Child's Age: Adults and children over 16 years; How Much - Up to 4 times a day: 2-4 tablets

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Hazards and Cautions
As with all medicines if your child is currently taking other medicine, consult your doctor or pharmacist before giving this product.

If symptons persist consult your doctor.

Contains Paracetamol

Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Active ingredients
Paracetamol.

Ingredients
Active ingredients: Paracetamol

Also contains: Aspartame (E951)

Shopify secure badge

X

Please ensure that you answer all required questions (marked with a blue asterisk).